# SDR SIMA20220609010

- Difficulty date: June 9, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 14,910 hours, 9,803 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel Support
- Part number: 17086181005
- Condition: Corroded
- Location: Fr 89-90
- Component: Panel Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PANEL SUPPORT BETWEEN FRAME 89-90 CORRODED (LEVEL 2 CORROSION) -C/A-REMOVED, POSITIONED, DRILLED AND INSTALLED SERVICEABLE RIGHT HAND PANEL SUPPORT BETWEEN FRAME 89-90 IAW EMB 175 SRM 51-40-02
